Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 7, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Apr 5, 2025, 11:08 AM CDT for 4 counties in Arkansas; 17 counties in Oklahoma. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2025, 11:08 AM CDT (16:08 UTC)
- Expired
- Apr 5, 2025, 5:09 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
811 WWUS74 KTSA 051608 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1108 AM CDT Sat Apr 5 2025 OKZ054>057-059>062-064>068-070-071-060000- /O.NEW.KTSA.WI.Y.0007.250405T1608Z-250406T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh- Including the cities of Muskogee, Okemah, Tahlequah, Tulsa, Sapulpa, Pawhuska, Pawnee, Claremore, Bartlesville, Okmulgee, Wagoner, Checotah, Pryor, Vinita, and Nowata 1108 AM CDT Sat Apr 5 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 06
2 follow-up statements
306 WWUS74 KTSA 051804 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 104 PM CDT Sat Apr 5 2025 ARZ001-002-010-011-OKZ058-063-069-060000- /O.EXA.KTSA.WI.Y.0007.000000T0000Z-250406T0000Z/ Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-Adair- Including the cities of Rogers, Springdale, Eureka Springs, Bentonville, Stilwell, Miami, Jay, Huntsville, Grove, Fayetteville, and Berryville 104 PM CDT Sat Apr 5 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 45 mph. * WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR Counties. In Oklahoma, Adair, Delaware, and Ottawa Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ054>057-059>062-064>068-070-071-060000- /O.CON.KTSA.WI.Y.0007.000000T0000Z-250406T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh- Including the cities of Sapulpa, Tulsa, Okmulgee, Claremore, Tahlequah, Bartlesville, Checotah, Nowata, Pryor, Vinita, Okemah, Muskogee, Pawnee, Pawhuska, and Wagoner 104 PM CDT Sat Apr 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RJS
112 WWUS74 KTSA 052209 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 509 PM CDT Sat Apr 5 2025 ARZ001-002-010-011-OKZ054>071-052315- /O.CAN.KTSA.WI.Y.0007.000000T0000Z-250406T0000Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Nowata, Bartlesville, Bentonville, Muskogee, Pawhuska, Checotah, Berryville, Vinita, Tulsa, Jay, Claremore, Okmulgee, Grove, Wagoner, Okemah, Rogers, Fayetteville, Miami, Stilwell, Pawnee, Springdale, Sapulpa, Eureka Springs, Huntsville, Pryor, and Tahlequah 509 PM CDT Sat Apr 5 2025 ...WIND ADVISORY IS CANCELLED... Wind gusts have dropped below advisory levels this afternoon and will continue to gradually subside into the evening. Therefore, the wind advisory will be cancelled. $$ Lacy
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 5, 10:22 AM CDT, 46 minutes earlier. Its key messages:
- Updated at 1018 AM CDT Sat Apr 5 2025
- High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
- Much cooler weather arrives today, with rain possibly changing to snow late tonight into Sunday morning north of Interstate 40. Minor accumulation on grassy surfaces is possible.
- A freeze is expected in many areas Monday morning.
Area forecast discussion, Apr 5, 10:22 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1022 AM CDT Sat Apr 5 2025
...New SHORT TERM...
.KEY MESSAGES...
Updated at 1018 AM CDT Sat Apr 5 2025
- High rain chances continue through Sunday morning, with heavy
rain and flood potential continuing across southeast Oklahoma
and western Arkansas.
- Much cooler weather arrives today, with rain possibly changing
to snow late tonight into Sunday morning north of Interstate
40. Minor accumulation on grassy surfaces is possible.
- A freeze is expected in many areas Monday morning.
&&
.SHORT TERM...
(The rest of today )
Issued at 1018 AM CDT Sat Apr 5 2025
Widespread moderate rainfall will come to an end the next hour or
so as precipitation moves off to the northeast and out of the
forecast area. Much of the afternoon will then feature low clouds
with a few light showers. It'll be a very raw data with cold
northerly winds gusting to 30-40 mph with temperatures remaining
in the mid 40s.
Due to all of the rainfall that we have received, numerous rivers
and low lying areas are seeing minor to moderate flooding. Most of
the flooding outside of the rivers will diminish by this
afternoon, but river flooding will continue into tonight.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 401 AM CDT Sat Apr 5 2025
The main upper level storm system will move across Oklahoma
tonight and Sunday morning. Rain may mix with or even change to
snow late tonight into Sunday morning across northeast Oklahoma
and far northwest Arkansas, and some minor accumulation on grassy
surfaces will be possible. Travel impacts are not expected with
temperatures remaining above freezing.
Another chilly day Sunday will set the stage for freezing
temperatures in many places Sunday night, and freeze headlines
will likely be needed. Much warmer temperatures are expected
Monday, setting the stage for a mild and dry week next week, with
temperatures running near or above the seasonal normals for most
of the week.
&&
.AVIATION...
(12Z TAFS)
Issued at 631 AM CDT Sat Apr 5 2025
MVFR to IFR conditions are expected for much of the period across
E OK and NW AR sites. However, there is indication that ceilings
in NE OK may occasionally improve to VFR after 22z. Widespread
rain with embedded thunderstorms is ongoing this morning, but is
likely to decrease and end this afternoon from west to east. A
lull in the rain is likely this afternoon and early evening
before an additional round of precip moves through the region...
particularly NE OK into NW AR. Late in the period, precip may
change to a rain/ snow mix across NE OK sites locally reducing
vsbys. North winds remain strong today and tonight with gusts
between 25-35 kts.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 46 34 49 32 / 100 90 30 0
FSM 52 41 49 32 / 100 80 40 0
MLC 48 36 47 29 / 100 80 30 0
BVO 47 33 50 26 / 90 80 20 0
FYV 47 35 44 28 / 100 90 50 0
BYV 45 35 43 29 / 100 90 50 0
MKO 47 35 48 28 / 100 90 30 0
MIO 45 34 48 27 / 100 80 40 0
F10 47 35 48 29 / 100 90 30 0
HHW 52 39 48 33 / 100 70 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.
AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...06
LONG TERM....05
AVIATION...43Hazardous weather outlook, Apr 5, 6:17 AM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
617 AM CDT Sat Apr 5 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
617 AM CDT Sat Apr 5 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Mainly Far Southeast Oklahoma.
ONSET...Ongoing...ending later this morning.
FLASH FLOOD.
RISK...Elevated.
AREA...Southeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN...
RISK...Elevated.
AREA...Southeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Late Tonight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A large area of showers and thunderstorms will continue moving
across eastern Oklahoma and northwest Arkansas this morning.
Locally heavy rainfall from southeast Oklahoma into northwest
Arkansas may result in flash flooding. A limited risk for severe
thunderstorms remains early this morning, mainly across far
southeast Oklahoma. Rainfall will become more spotty and light by
this afternoon.
Gusty north winds will prevail today, with gusts of 30 to 40
miles an hour at times.
By late tonight, rain may mix with or change to snow across partts
of northeast Oklahoma, with some minor accumulation possible on
grassy surfaces.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.
THURSDAY and FRIDAY...No Hazards.
EXTENDED DISCUSSION...
Rain may mix with or change to snow in far northwest Arkansas
Sunday morning, with some minor accumulation possible on grassy
surfaces. Main-stem river flooding may linger into early next
week, otherwise an extended period of dry weather is expected next
week.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 5, 9:57 AM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
957 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM Hail 1 SE Henryetta 35.43N 95.98W
04/05/2025 M1.50 Inch Okmulgee OK Public
Social media video driving through hail on
I-40 near Henryetta.
&&
SRCLocal storm report, Apr 5, 11:02 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1102 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM Flash Flood 2 WSW Haileyville 34.84N 95.62W
04/05/2025 Pittsburg OK Emergency Mngr
SH-63 between US-270 and Bache Rd closed due
to high water.
&&
SRCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:04 PM CDT | River Flood Warning | TSA | Crawford | 31 hr |
| Apr 4, 8:12 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian | 6 hr |
| Apr 4, 8:54 PM CDT | Areal Flood Warning | TSA | Crawford | 6 hr |
| Apr 4, 9:03 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 6 hr |
| Apr 4, 9:23 PM CDT | Special Weather Statement | TSA | Sebastian | 37 min |
| Apr 4, 9:40 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Apr 4, 10:34 PM CDT | Special Weather Statement | TSA | Madison | 26 min |
| Apr 4, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 39 min |
| Apr 4, 11:02 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Apr 4, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 34 min |
| Apr 5, 12:03 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 42 min |
| Apr 5, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 51 min |
| Apr 5, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 47 min |
| Apr 5, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 43 min |
| Apr 5, 2:38 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 29 min |
| Apr 5, 8:40 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 18 hr |
| Apr 5, 9:06 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 5, 10:16 AM CDT | Areal Flood Advisory | TSA | Crawford | 107 min |
| Apr 5, 10:41 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Washington | 3 hr |
| Apr 5, 12:59 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Apr 5, 3:43 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 24 hr |
| Apr 4, 8:49 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 11 hr |
| Apr 4, 9:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 4, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 10 min |
| Apr 5, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 28 min |
| Apr 5, 4:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 35 min |
| Apr 5, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Okmulgee and 4 more | 37 min |
| Apr 5, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 26 min |
| Apr 5, 6:23 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 112 min |
| Apr 5, 6:53 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 30 min |
| Apr 5, 7:03 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Apr 5, 7:23 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 3 hr |
| Apr 5, 8:41 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 2 hr |
| Apr 5, 9:30 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 90 min |
| Apr 5, 2:11 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 12 hr |
Nearby
Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.